Translator Disclaimer
1 April 2006 WHAT MATHEMATICIANS WILL SEE OF PHYLOGENIES
Author Affiliations +

In the absence of a text abstract the first page of the article is provided.

Joe Felsenstein "WHAT MATHEMATICIANS WILL SEE OF PHYLOGENIES," Evolution 60(4), 872-874, (1 April 2006). https://doi.org/10.1554/BR06-08.1
Received: 6 February 2006; Published: 1 April 2006
JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top